# SDR CA130416005

- Difficulty date: April 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON TAKEOFF, AT APPROXIMATELY 50 FT, NR 2 ENGINE UP-TRIMMED, FOLLOWED BY NR 1 FEATHERED.  THE CREW SELECTED TO SHUTDOWN THE ENGINE NR 1.  DURING THE ON GROUND INVESTIGATION, MAINTENANCE RAN THE ENGINE AND THEY COULD NOT DUPLICATE THE ISSUE, HOWEVER, THEY DID FIND MOISTURE IN THE TSCU CONNECTORS.
